Hi, I have 2 questions that are probably unrelated. I am a 35 yr old male who is 100 lbs over weight but losing it (down 30 pounds so far). Within the last 5 years, I was diagnosed with a new onset of PVC's and also I for some reason developed "duodenitis" that is some problems with the duodenum. A few years ago, the duodenitis was marked by a pain on and off in my upper abdomen, then it went away for quite a while without treatment, and now recently, my abdomen was triggered into a very uncomfortable bloating and tight feeling that won't go away even on an empty stomach. It doesn't feel the same as before, but it's in the same area. But this is the peculiar thing, when my bloating started up, I also noticed that my pvc's are trying to kick back in and I haven't had many pvc's at all in over a year. I might be sitting down and they start up, but as soon as I stand up and start walking around, my pvc's will mostly stop or at least slow way down.
I'm sorry to hear you're having such difficulty. I won't speak too much to your duodenitis as this is a heart disease forum, but I hope your physician has ruled out H.Pylori infection. Also, make sure you aren't taking a significant amount of NSAIDs such as advil or aleve as these can cause duodenal problems as well. As for the PVCs, these are very common and in your case may be caused by the pain of the duodenitis. The adrenaline surge you get during pain can certainly cause more PVCs. Also, make sure your electrolytes (potassium, magnesium, etc) are not abnormal due to your weight loss. Perhaps your diet has changed your electrolyte profile enough to irritate your heart tissue. Might be worth getting your labs checked. Best of luck!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.